# SDR DALA2018101005965

- Difficulty date: October 10, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N848DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31959
- Aircraft time: 9,781 hours, 3,764 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Pulled
- Location: Pitot Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3848 - DIV - DIVERTED TO ATL DUE TO A TAT PROBE HEAT FAILURE. UNABLE TO CONTINUE TO RSW DUE TO ICING CONDITIONS. CORRECTIVE ACTION: REPLACED RELAY R1070 AND PITOT HEAT CONTROL PANEL PER AMM. PERFORMED WIRING CHECKS. FOUND WIRE W2508-5743-20 PULLED FROM PIN 60 ON PLUG D638. REPAIRED PER SPWM CHAPTER 20. OPS CHECKS GOOD. OK FOR SERVICE. (4385480 AND 4385478).
